# SDR EISA99031

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 59100501
- Condition: Leaking
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF UNCOMMANDED RUDDER INPUT LEFT AND RIGHT.  SYSTEM 'A' AND 'B' RUDDER POWER OFF RUDDER INPUT STOPS.  REMOVED AND REPLACED UPPER RUDDER PCU IAW MM 27-20-141.  (M)
